Addiction Chat Group User Group
METHADOPER NEEDS HELP
About This Group:

This is a chat group for anyone who needs to vent about thier problems with addiction to opiates (including methadone), benzos, tranquilizers, sedatives, alcohol, cocaine, methamphetamine and any other drug that is causing you problems in your life or that have become a normal part of your life, like drinking water and eating.

Founded by drekOK on September 28, 2009
433 members
Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

METHADOPER NEEDS HELP

Is this the best place to chat about my methadone issues? Just want to find other people who have been there done that. I have been on methadone for 5 years at 140mg plus i take extra everyday. Sometimes 50 sometimes double my dose. I don't want it to rule my life anymore. I hate waking up and feeling like I can't move. I have been trying for a year to just take my dose but when I have to work I don't think 140 will hold me so I take more.  It is a constant battle I hate having to take something everyday to get up . I have issues with depression too.  Like clock work every couple months I get stuck in this I don't want to wake up mode. If I don't have to work that day I will stay in bed. Even if I take my dose I won't get up.  Here recently I feel like that even more often. Today by some miracle I am already kickin. ADVICE ANYONE  

                                                                
Related Discussions
10 Comments
Blank
1253584_tn?1332881554
I'd also post this in the addiction substance abuse forum also
Blank
1253584_tn?1332881554
Just read ur post I've been on methadone for two yrs...tappered down to 20 mgs from 90mgs and the went. Thru the worst wda ever. My dr put on suboxone and I'm having an easy with this then I did with the methadone... All I wanted to do while I was on the methadone was lay onthe couch and watch tv... I'd never want to do anything else. So I know what u r talking about ... So I've been there down that... I wish I knew then what know now. I'd have done things alot differently...
Blank
Avatar_f_tn
Did you gain weight from the methadone? I have put on 30 pounds. All of the weight is in my stomach. I swear I get pregnancy questions all the time. It is hard to deal with knowing I weighed no more than a buck 20 until I got on this.  I honestly think if I wouldn"t have gotten on the clinic I would still be using. I don't know if I am ready to start tappering my dose because I am never satisfied with what I take  now. I remember being content with 90mg. After a few years on it I didn't get the same effets.  So, I woud take a little extra here and there just to get more energy. Now I have none.  I am afraid to make this big change.                                      
Blank
1253584_tn?1332881554
First of all I felt like that also...maybe if i go up more I'll get more energy, not the case... The last year I haven't been productive at all, all I did was lay around, watch tv and go to work. I hated that feeling and that was my motivation to get off. Yes I gained weight on methadone same as u. I weighed 130, only bc of the pill and not wanting to eat, but then in 2 yrs I gained about 45 lbs, since I Started  the suboxone Im losing that weight. I've Been on it for about 4 weeks and have already lost 15 lbs.  When I started the tapper off of methadone I wasn't sure if I was ready either, bu I did it neway and the more I did it the more I was surprised bout how well I was doing. I thought I can do this and not look back I was happy and proud of myself. If u want to do it u will have so much support here this place has helped me so much. I'll be here for u to help u thru it. I also have a good freind on here who has been off of the methadone for over 6 months he's very hpful.Do u go to a clinic to getur dose?
Blank
Avatar_f_tn
Yeah I have 2 week take homes. Thats another issue I am almost always 3 or 4 days short cause I am always dippin in the next days. I spend soooo much money its unreal. It makes me sick just thinkin about it. My boy friend was sober for 2 years and relapsed on herion for about a month.He hid it from me finally he stopped he didn't touch dope for 24 hours and took a suboxone. He was really sick then either the next day or the following day he was fine. He has been on suboxones ever since. He told me to wait 48 hours and take one to push all the methadone out of me he said he thought he was going to die. I told him if he felt like that after using only a month I couldn't imagine how sick I'd be after 5 years and at 140mg. Yesterday was the first time in a month I took my regular dose.  This might be weird but did you have problems using the bath room on methadone.  When I had been on it for a year I hurt my back they took an x-ray of my back the doctor saw a mass in the picture they think it was bowels. I can't imagine how bad it is now when I go to the bathroom maybe 3 times a week. Does the withdrawls during the72 hours push it out of you.  I am scared of that more than any thing. My sister had to go to the hospital 3 times when we used dope cause she didn't **** for 3 months at a time. They had to hold her down dig her out and I swear it weighed 10 lbs the first time. I had to hold her hand two times that happened and she screamed worse than when she delivered twins. I am petrified for all this to come out.  Does suboxone cause constipation too? Get back to me Jess aka methadone
Blank
1253584_tn?1332881554
Well I never had problems like that when I started the methadone, only when I was using pills all the time...Since u r on a high dose of methadone u would have to go for48 to 72 hrs w/out taking anythin to take the suboxone....in other words u would have to be in full blown wds to take the sub, or u can get on 30 mgs of methadone and then take the suboxone the next day...if u take ur reg dose and then take a sub the next day u will ezpereince parcipatated withdrawls and that could last days... I have heard on here it's prettty bad!!! So make sure u talk to ur doc b4 doing that..Once the drug starts to wear off you r more then likely to have better bowle movements...have u posted this in the addiction substance abuse forum? U will get so much more help there also...u would be surprise by how many people r going thru the same things as u there..I hope I was of some help
Blank
Avatar_f_tn
I just need to post a question in the substance abuse forum. Or what I am still trying to figure this out. I sent a note to you before reading all this again. Sorry,i feel rude have you had any side effects from the subs. My boyfriend takes a quarter of an 8 twice a    day he experiences really bad headaches. He doesn't get alot of energy like I  have heard. Do you get really tired like  on methadone.  I hope I can adjust my dose back to 140 really soon. Today I took 200, yesterday 240, actually all week except one  day I took 200 or  over.  The day I took 140  I worked 12 hours I was sweating profuciously (more than normal) and every bone and muscle hurt.  I need to make short term goals and work on  them
Blank
1253584_tn?1332881554
The side effect I've had r lil headaches but nothng motrin won't fix. I feel better on the sub then I did on methadone and as in taperring (tapering) fromthe sub I feel more like getting out of the house and doing stuff...I'm reconnecting with my ol freinds. It's a great feeling. If I were u I would tell ur dr or the nurses at the clinic on what mgs u have been taking and then they can work with u on findng something between the 140 and 200mgs and then once u fnd a stablized mg that ur comfortable with stay on that and don't more, and then start tappering from there. My dr told me 5mgs every week that worked 4 me. U really need to talk to ur dr if u r serious about gettn off if this. Tell him everythng bout the mgs u r takng I can assure u, they will help u. I hope u can figure out somethng
Blank
569901_tn?1233246714
Mate take it easy dont jump off ur done... Im on 15 mls now was on120 2 yrs ago but ive been coming down slowly... Please take it easy mate,,
Blank
Avatar_f_tn
great name by the way, very apt try keeping a journal and keeping check of your biorythums sounds crazy i know but i tried it years ago and believe me it works at least you can know after a while of a pattern emerging what to expect ie an energy filled day great for attempting things as opposed to what you described that i myself find im having increasingly frequent bouts of those stay under the duvet, shut the curtains ignore the doorbell/telephone feel sorry for myself because no one else will days
Blank
Recent Activity
5685035_tn?1401338805
Blank
no magic cure
10 hrs ago by Heather8448
1810386_tn?1405553177
Blank
travel_melb Day 11, 2nd day back at wor... Comment
Jul 21
Avatar_f_tn
Blank
mambojazz commented on THE HEALING CRISIS IN...
Jul 20
MedHelp Health Answers